# SDR FDEA201604031140

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 57,150 hours, 20,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LIGHTNING STRIKE REPAIR, REF WRI 57-10/0236, WAS ACCOMPLISHED IAW EA 8-5700-T0324518  REV A, WHICH IS CLASSIFIED AS A MAJOR REPAIR.  THIS  REPAIR WILL REQUIRE AN RII BUYOFF FOR ALL REPAIR  STEPS LISTED IN THE EA.  COMPLIED WITH EA 8-5700-T0324518 A.
